Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173


Continuity of Hausdorff dimension of Julia-Lavaurs sets as a function of the phase

Authors: Mariusz Urbanski and Michel Zinsmeister
Journal: Conform. Geom. Dyn. 5 (2001), 140-152
MSC (2000): Primary 37F45; Secondary 37F35, 37F15
Published electronically: October 18, 2001
MathSciNet review: 1872160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f_{0}(z)=z^{2}+1/4$ and ${\mathcal E}_{0} $ the set of phases $\overline{\sigma}$ such that the critical point $0$ escapes in one step by the Lavaurs map $g_{\sigma}$; it is a topological strip in the cylinder of phases whose boundary consists of two Jordan curves symmetric wrt $\mathbb R/ \mathbb Z$. We prove that if $\overline{\sigma}_{n}\in{\mathcal E}_{0}$converges to $\overline{\sigma}\in\partial{\mathcal E}_{0}$in such a way that $g_{\sigma_{n}}(0)$ converges to $g_{\sigma}(0)$ along an external ray, then the Hausdorff dimension of the Julia-Lavaurs set $J(f_{0}, g_{\sigma_{n}})$ converges to the Hausdorff dimension of $J(f_{0},g_{\sigma})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F45, 37F35, 37F15

Retrieve articles in all journals with MSC (2000): 37F45, 37F35, 37F15

Additional Information

Mariusz Urbanski
Affiliation: Department of Mathematics, University of North Texas, P.O. Box 311430, Denton, Texas 76203-1430

Michel Zinsmeister
Affiliation: Mathématiques, Université d’Orleans, BP 6759 45067 Orléans Cedex, France

PII: S 1088-4173(01)00070-4
Received by editor(s): September 18, 2000
Received by editor(s) in revised form: June 28, 2001
Published electronically: October 18, 2001
Additional Notes: The research of the first author was partially supported by the NSF Grant DMS 9801583. He wishes to thank the University of Orleans and IHES, where a part of the research was done, for warm hospitality and excellent working conditions
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia